# SDR SWIA200617140

- Difficulty date: August 31, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 24,395 hours, 35,410 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLOOR LEVEL WHITE LIGHT IS INOP BY SEAT 3A.  REPLACED CONNECTOR FOR FLOOR EMERGENCY LIGHT AT 3A.  OPERATIONAL CHECKS GOOD.
